# SDR CKSA99055

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK AND CPCP, FOUND CORROSION AROUND FASTNERS ON STRINGER 35, STA 1783, C-3 CARGO PIT.  REMOVED CORROSION AND FASTNERS IAW SRM 51-21-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-13-00.  FABRICATED REPAIR IAW SRM 53-13-00.  INSTALLED REPAIR IAW SRM 53-13-00.    WORK PERFORMED AT AIA MAINTENANCE FACILITY OSCODA.  WORK ORDER NUMBER 106-211, SOURCE DOCUMENT CPCP CARD C53-120-04-03, NON ROUTINE TASK CARD NUMBER 34282.
